# SDR YENA2020100900469

- Difficulty date: October 3, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 39,130 hours, 25,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT EXTERNAL SKIN BETWEEN FR 23/FR 24 AND BETWEEN STR 27L/STR 28L LOWER FUSELAGE.  RESOLVED ON W/O: 1062723 TASKCARD: NR-00010, REF AEROMAN NR W/O 2020-293/1 WCC 2020-277060.  ACCOMPLISHED REPAIR ON EXTERNAL SKIN BETWEEN FR 23 TO FR 24 AND BETWEEN STGR 27L TO STGR 28L LOWER FUSELAGE, IAW AEROMAN EA 53-0646-20 (COVER, PART 1-3), EMBRAER ETD2020-190-027963 REV C AND EC E20-672-01.  TOOL USED: CALIPER P/N: 700-113-10, S/N: 0002956 DUE DATE: APR-21-2021.  P/N: NORTEC 500D, S/N: N500X12101V022235, DUE DATE: 20-JUL-2021.  P/N: 25 DL PLUS, S/N: 071504410, DUE DATE: OCT-18-2020.  AEROMAN TECH 8619800; RJEY598H QC STAMP 153; RJEY598H.
